# SDR 2007UALA01683

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 48,533 hours, 18,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET DAMAGED BY LIGHTNING STRIKE STA 610 WL 160 ON LEFT SIDE OF FUSELAGE.  REMOVED BLIND FASTENER, STEPPED UP HOLE AS REQUIRED.  NO CRACKS FOUND, INSTALLED SOLID FASTENER.
